# SDR USAA2013112100003

- Difficulty date: November 2, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 40,461 hours, 16,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D5357155022600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK LEVEL 2 GALVANIC CORROSION ON SUPPORT ANGLE AT FRAME 71 BETWEEN STRINGER 27R TO STRINGER 32R.  REPLACED SUPPORT ANGLE AT FRAME 71 BETWEEN STRINGER 27R TO STRINGER 32R IAW A319 SRM 51-72-11 & DRAWING D53571510.
